MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD MICRO-FINE¿ U-40 1ML, 29G X 12.7MM INSULIN SYRINGE

BD MEDICAL - DIABETES CARE BD MICRO-FINE¿ U-40 1ML, 29G X 12.7MM INSULIN SYRINGE
Catalog Number 328504
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Device expiration date: n/a.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd micro-fine¿ u-40 1ml, 29g x 12.7mm insulin syringe had something orange on the needle tip.There was no report of exposure, serious injury, or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch#: 7163996.All inspections and challenges were performed per the applicable operations qc specifications.There were two (2) notifications [200702528, 200702904] noted that did not pertain to the complaint.Severity: s_1__; occurrence: a complaint history check was performed and this is the 1st related complaint for foreign matter on needle on lot#: 7163996.Based on the samples / photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Based on the above, no additional investigation and no capa is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.
 
Event or Problem Description

Brand Name
BD MICRO-FINE¿ U-40 1ML, 29G X 12.7MM INSULIN SYRINGE
Common Device Name
INSULIN SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key8025376
Report Number1920898-2018-00839
Device Sequence Number19147985
Product Code FMF
UDI-Device Identifier00681131311625
UDI-Public00681131311625
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number328504
Device Lot Number7163996
Initial Date Received by Manufacturer 10/17/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date10/31/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;